MathSciNet Relay Station
MathSciNet bibliographic data
MR744071 42A50 (30E20)
David, Guy Opérateurs intégraux singuliers sur certaines courbes du plan complexe. (French) [Singular integral operators over certain curves in the complex plane] Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 1, 157–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement